# SDR DL76S040606

- Difficulty date: June 27, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 51,993 hours, 24,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 0556
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR OVERWING EMERGENCY EXIT LIGHTS INOP ON RIGHT SIDE.  REMOVED AND REPLACED BATTERY SUPPLY.
